Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 

Content
 

Vol. 1 > Jan. 2013

 

 

Multiplication Operators with Closed Range in Operator Algebras, Vol. 1, No. 1 (Jan. 2013), PP:1-5

Download

Authors:
P. Sam Johnson - National Institute of Technology Karnataka, Surathkal

 

Quadratic and cubic equations in the form of Fermats last theorem, Vol. 1, No. 1 (Jan. 2013), PP:7-10

Download

Authors:
Meena Joshi - 8704 Queensmere Place
A.S Uniyal - Kumoan University, Nainital, India

 

On Asymmetric Distances, Vol. 1, No. 1 (Jan. 2013), PP:11-14

Download

Authors:
Leila Taslim - Islamic Azad University of Shiraz,Shiraz,Iran

 

On the diophantine equation ax2+b=cyn, Vol. 1, No. 1 (Jan. 2013), PP:15-21

Download

Authors:
Fadwa S. Abu Muriefah - Princess Nora Bint Abdulrahman University, KSA
Amal AL-Rashed - Princess Nora Bint Abdulrahman University, KSA

 

Property Q and a Common Fixed Point Theorem of (y,j)-Weakly ContractiveMaps in G-Metric Spaces, Vol. 1, No. 1 (Jan. 2013), PP:23-32

Download

Authors:
R.A.Rashwan - Department of Mathematics, Faculty of Science Assiut University, Assiut, Egypt
S. M. Saleh - Department of Mathematics, Faculty of Science, Assiut University, Assiut, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved